# SDR UIEA2021020200189

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,455 hours, 17,051 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING APU WOULD NOT START, 3 ATTEMPTS.  STARTING PROCEDURE REF AMM 49-11-00-802-002.  OPERATION NORMAL.  NO APU BITE MESSAGE ON EICAS.
